# SDR J4PA062907002

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N134AJ
- Make and model: Cirrus SR22
- Aircraft serial: 1511
- Aircraft time: 1,538 hours
- Engine: Cont IO550N
- Engine time: 1,538 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Control Unit
- Part number: 16600001
- Part serial: 00241
- Condition: Failed
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE FLYING FROM KRIC TO KGGE A NR 1 ALT WARNING LIGHT COME ON.  FOLLOWED PROCEDURES AND FAILED AGAIN.  MADE AN UNSCHEDULED LANDING AT KRDU.  TWO PASSENGERS WERE ONBOARD.  NO PROBLEMS DURING LANDING.
